# SDR DALA2021122308011

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,825 hours, 8,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DURING PRESSURIZATION CHECK FWD CARGO DOOR WAS INADVERTENTLY OPENED CAUSING A/C DAMAGE. CORRECTIVE ACTION: C/W ALL INSPECTION PER ER/A 592566-14 REV A. AIRFRAME STRUCTURAL DAMAGE REPAIRED BY AIRBUS. FWD CARGO DOOR REPLACED. RII COMPLETED ON ASSOCIATED WORK CARDS. (7350408)
